ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and markovian switching

หน่วยงาน Central Queensland University, Australia

รายละเอียด

ชื่อเรื่อง : Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and markovian switching
นักวิจัย : Yue, Dong. , Han, Qing-Long.
คำค้น : TBA , 780101 Mathematical sciences , 230107 Differential, Difference and Integral Equations , Stochastic systems. , Markov processes. , Linear systems. , Time delay systems , Linear matrix inequality (LMI) -- Markov chain -- Stability -- Stochastic systems -- Time delay
หน่วยงาน : Central Queensland University, Australia
ผู้ร่วมงาน : -
ปีพิมพ์ : 2548
อ้างอิง : http://hdl.cqu.edu.au/10018/2648 , cqu:1646
ที่มา : Yue, D & Han, Q 2005, 'Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and markovian switching', IEEE Transactions on Automatic Control, vol. 50, no. 2, pp. 217-222.
ความเชี่ยวชาญ : -
ความสัมพันธ์ : IEEE transactions on automatic control Piscataway : IEEE, 2005. Vol. 50, no. 2 (Feb. 2005), p. 217-222 6 pages Refereed 1558-2523 0018-9286 (online) , aCQUIRe [electronic resource] : Central Queensland University Institutional Repository.
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

The problem of delay-dependent stability in the mean square sense for stochastic systems with time-varying delays, Markovian switching and nonlinearities is investigated. Both the slowly time-varying delays and fast time-varying delays are considered. Based on a linear matrix inequality approach, delay-dependent stability criteria are derived by introducing some relaxation matrices which can be chosen properly to lead to a less conservative result. Numerical examples are given to illustrate the effectiveness of the method and significant improvement of the estimate of stability limit over some existing results in the literature.

บรรณานุกรม :
Yue, Dong. , Han, Qing-Long. . (2548). Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and markovian switching.
    กรุงเทพมหานคร : Central Queensland University, Australia.
Yue, Dong. , Han, Qing-Long. . 2548. "Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and markovian switching".
    กรุงเทพมหานคร : Central Queensland University, Australia.
Yue, Dong. , Han, Qing-Long. . "Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and markovian switching."
    กรุงเทพมหานคร : Central Queensland University, Australia, 2548. Print.
Yue, Dong. , Han, Qing-Long. . Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and markovian switching. กรุงเทพมหานคร : Central Queensland University, Australia; 2548.